... taking it in the evening but wondering if I'll have withdrawal effects changing the time of day??
Effexor - I'm extremely tired after taking Venlafaxine 150mg in the morning I would like to try?
- 20 Apr 2015 by doriehutera
- 22 October 2019
- depression, anxiety, obsessive compulsive disorder, generalized anxiety disorder, venlafaxine, major depressive disorder, withdrawal, anxiety and stress
I had the same problem. I switched to the night as well. When i switched I did not have any side effects.
I will say I don't sleep at night so i hoped it would help that but it did not help, for some reason at night it does not make me tired like it did during the day. But i was always a night person anyway.
Good luck with your switch you should be ok.
Hi, it is really down to personal preference. The majority of people take Effexor in the morning, but some feel it works better for them taking it at night. Give it a try. You may experience some side effects at first but soon you will know if it will be better for you...
Hi,I tried changing my dose to night time due to tiredness. The only problem I found was that I'd begin to feel withdrawal symptoms the next day at around 5-6pm or sometimes earlier. It might not have that effect on you. I'd be prepared for some strange dreams to start with. They did wear off as time passed. Good luck x
I have this same fatigue response no matter what time I take it. I no longer make morning appointments. It has had serious negative effects on my life. 75mg. I have had lung cancer and have serious anxiety attacks. Have tried lexapro but never slept with that.
Venlafaxine (along with a ton of other meds) seem to effect different people, in different ways. Doctors will tell you that if you take it at night, then you could end up having sleep problems. So they then suggest taking it in the morning. You have the opposite problem, which would perhaps suggest that you should try taking it at night instead. That's a perfectly sane suggestion and not one that should cause you any problems with withdrawal - you'll really only be delaying one dose by about 12 hours. I don't know if you are taking any other medications also (I'm on a ton of stuff, so it's not always easy to know what's causing problems) but it might be worth looking into taking the dose in two halves. 75mg in the morning, 75mg in the evening. I take a 75mg of Effexor XR twice a day. It's a controlled release formula and I haven't found that it causes me any extra tiredness or fatigue.
However, I'm also taking Sertraline (Zoloft) 50mg once a day, Propranalol 80mg once a day, 2 Co-codamol 30/500mg 4 times a day along with Diazepam 5mg twice a day and Zopiclone 7.5mg every night to allow me to sleep - so my experience isn't necessarily anything to go by. Just discuss it with your doctor. If the medication is causing you to feel tired/fatigued from the morning onward, that can interfere with your mood. You want to be getting the best out of your medication. Give it the best chance to do its job and make you feel better. Hope you're doing well.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.